I've been on Warfrin for 8yrs & will be for life plus I got my spleen removed so also on penicillin for life am only 45yrs old & often feel sleepy,moany & have very little patience could there be any link ?
I do not see a link between the medicines and your tiredness. It may be from the underlying diseases that required the medicine and depression could be a component. It would be unlikely to Not be depressed with overall condition and need for lifetime medications.
I have been on Warfarin for six years now and do not see it causing tiredness etc. I do see depression as an issue especially when I needed to have a second aortic valve replacement.
Talk with your doctor - if there is a depressice component there are medications that can help - and there is nothing wrong with medications if they help.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 4 Aug 2011 • 4 answers
Posted 9 Feb 2012 • 2 answers
Posted 2 Jul 2013 • 9 answers
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers